# SDR 9511822252

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- Engine: Pwa JT8D7B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HAD LOW FREQUENCY VIBRATION AT POWER SETTINGS ABOVE 70 PERCENT N2.  FLIGHT RETURNED TO DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE PRBC AND TESTED THE ENGINE.  ENGINE PERFORMANCE WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
